# SDR SWIA200514834

- Difficulty date: April 6, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 6,082 hours, 5,340 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5810
- Condition: Malfunctioned
- Location: Flt Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE EN ROUTE.  REPLACED RIGHT SPOILERON OUTBOARD PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
